# SDR AALA201802269076

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,163 hours, 7,566 cycles
- System (JASC): 5240 · Service Doors
- Part: Decoder
- Part number: Z043H000351A
- Condition: Faulty
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR PRESSURE, SLIDE LIGHT CHECK. REPLACED DECODER/ENCODER UNIT B (300RH6) SYSTEM CHECKS OK IAW AMM 23-73-42-400-001-A.
